A. Sharma

Articles in Scholarly Journals [Incomplete List]

  1. Synthesis and Characterisation of Some New Aluminium Derivatives of Schiff Bases Containing N, O and S Donor Atoms and the Anti Fertility Activity of the Derivative Al[SC6H4N:C(CH3)CH2COCH3]3
    Bioinorganic Chemistry and Applications, vol. 1, no. 3-4, pp. 215–225, 2003
  2. A conjecture of Schoenberg
    Journal of Inequalities and Applications, vol. 4, no. 3, pp. 183–213, 1999
  3. Equiconvergence of some sequences of rational functions
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 221–228, 1992
  4. A problem of thermal shock with thermal relaxation
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 587–594, 1991